Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 13, 2015, 5:58 PM MDT for Curry County, New Mexico. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 5:58 PM MDT (23:58 UTC)
- Expired
- Jun 13, 2015, 7:30 PM MDT
- In force
- 92 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 47 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
720
WGUS55 KABQ 132358
FFWABQ
NMC009-140130-
/O.NEW.KABQ.FF.W.0008.150613T2358Z-150614T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 730 PM MDT
* AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. FLASH FLOODING IS LIKELY. EXPECT BETWEEN 1 TO 1.5 INCHES.
* LOCATIONS IMPACTED INCLUDE...
CLOVIS...TEXICO...CANNON AIR FORCE BASE AND PLEASANT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3433 10309 3435 10331 3436 10332 3460 10318
3461 10318 3462 10304 3433 10305
$$
501 follow-up statement
476
WGUS75 KABQ 140131
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
731 PM MDT SAT JUN 13 2015
NMC009-140141-
/O.EXP.KABQ.FF.W.0008.000000T0000Z-150614T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CURRY-
731 PM MDT SAT JUN 13 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CURRY COUNTY HAS
EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3433 10309 3435 10331 3436 10332 3460 10318
3461 10318 3462 10304 3433 10305
$$
50What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 5:48 PM MDT, 10 minutes earlier.
Area forecast discussion, Jun 13, 5:48 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 PM MDT SAT JUN 13 2015 .AVIATION... 00Z TAF CYCLE FOCUS FOR SIGNIFICANT IMPACTS TO AVIATION OVER EASTERN NM THRU THIS EVENING AS A LARGE CONVECTIVE COMPLEX MOVES SLOWLY EAST W/ TORRENTIAL RAIN...HAIL...AND STRONG WINDS BTWN KTCC AND KROW. FARTHER WEST...SHOWERS/STORMS WILL SLOWLY TAPER OFF THRU THE EVENING. BACK IN THE EAST...SOME LOW CLOUDS MAY DEVELOP WITH UPSLOPE FLOW ALONG THE CENTRAL MT CHAIN AFT 06Z AND PERSIST THRU SUNRISE W/ CONTINUED RAIN AND STORMS. NO BREAK IN THE ACTION LOOKS ON TAP FOR THE EAST WITH DEVELOPMENT OF MORE STRONG STORMS AND HEAVY RAIN SUNDAY. GUYER && .PREV DISCUSSION...340 PM MDT SAT JUN 13 2015... .SYNOPSIS... ACTIVE WEATHER WILL CONTINUE TO IMPACT THE AREA THROUGH AT LEAST EARLY NEXT WEEK. WIDESPREAD SHOWERS AND THUNDERSTORMS... SOME LOCALLY STRONG TO SEVERE OVER EASTERN NEW MEXICO...WILL TAPER OFF THIS EVENING INTO AREAS OF LIGHT RAIN. MORE STORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE INTO SUNDAY...MONDAY...AND TUESDAY... WITH A GRADUAL DOWNTICK EACH DAY. A RIDGE OF HIGH PRESSURE WILL DEVELOP OVER THE STATE AND LEAD TO A DRYING AND WARMING TREND NEXT WEEK. THE ALBUQUERQUE METRO AREA MAY SEE THEIR FIRST MID TO UPPER 90S SO FAR THIS YEAR. && .DISCUSSION... VERY ACTIVE WEATHER CURRENTLY ACROSS THE REGION WITH MOIST AND UNSTABLE CONDITIONS NOW FOCUSING OVER EAST CENTRAL AND SE AREAS. SVR STORM WATCH REMAINS IN EFFECT TIL 9PM THIS EVENING. FOR THE WEST...STORMS HAVE MERGED INTO A MORE STABLE AREA OF RAIN WITH A FEW EMBEDDED STORMS. SOME HEAVY RAIN HAS BEEN NOTED IN THE ANIMAS RIVER BASIN TODAY SO WILL HAVE TO MONITOR LEVELS NEAR CEDAR HILL AND FARMINGTON TONIGHT. OTHERWISE...DID NOT HAVE AN APPROPRIATE AMOUNT OF TIME TO MAKE ANY REAL CHANGES TO FORECAST PACKAGE BEYOND TONIGHT. IT STILL APPEARS A RIDGE WILL DEVELOP EASTWARD FROM ARIZONA BY MID WEEK NEXT WEEK AND BRING THE FIRST ROUND OF REALLY HOT TEMPS TO CENTRAL AND WESTERN NM. GUYER && .FIRE WEATHER... MOIST AIRMASS WILL CONTINUE ACROSS MOST OF THE FCST AREA INTO AT LEAST SUNDAY OR MONDAY...THOUGH SOME DRYING MAY GET UNDERWAY ACROSS THE WEST...AT LEAST ENOUGH TO LESSEN STORM DEVELOPMENT SOME TO THE WEST OF THE RIO GRANDE VALLEY. AT LEAST SCATTERED SHOWERS AND STORMS...SOME VERY STRONG IF NOT SEVERE AND FAVORING THE AFTERNOON THROUGH NIGHTTIME PERIOD...WILL CONTINUE ACROSS THE EAST THIRD TO HALF OF THE STATE INTO AT LEAST TUE BEFORE BECOMING LESS WIDESPREAD. WITH MANY SPOTS RECEIVING WETTING RAINFALL INTO THIS EVE...VERY GOOD TO EXCELLENT RH RECOVERY WILL BE ON HAND OVERNIGHT AND INTO SUNDAY MORNING. TEMPERATURES WILL INCH A BIT CLOSER TO AVERAGE SUN AND DECENT VENTILATION RATES WILL PREVAIL MOST ZONES. BETWEEN MON AND MON NIGHT A BACK DOOR COLD FRONT WILL DROP INTO THE EASTERN PLAINS OF NM...RECHARGING LOWER LAYER MOISTURE. THE FRONT MAY REACH THE RIO GRANDE VALLEY BY OR BEFORE DUSK AND PERHAPS MAKE IT TO THE CONTINENTAL DIVIDE OVERNIGHT MON NIGHT...THOUGH FCST MODELS ARE IN SOME DISAGREEMENT ON THE SPEED OF THIS FRONT. THIS COULD ALSO BRING AN UPTICK IN STORM COVERAGE IN CENTRAL ZONES LATE MONDAY AFTERNOON OR NIGHT WITH ACTIVITY MUCH LESS NUMEROUS TOWARD AND ESPECIALLY WEST OF THE DIVIDE. FORECAST MODELS STILL PROJECTING A DAY BY DAY DRYING TREND THROUGH THE REMAINDER OF NEXT WEEK WITH VERY FEW STORMS EXPECTED BY THE LATTER HALF OF THE WEEK. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 5:05 AM MDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MDT SAT JUN 13 2015 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF THE EASTERN PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING... WITH LARGE HAIL BEING THE PRIMARY THREAT. THERE IS ALSO A THREAT FOR HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING OVER THE SAME AREA DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG STORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING ACROSS THE EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT FOR THE EASTERN PLAINS DUE TO THE THREAT OF SEVERE THUNDERSTORMS. 11
In the hours before
Local storm report, Jun 13, 4:46 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL ELIDA 33.95N 103.65W
06/13/2015 E1.75 INCH ROOSEVELT NM TRAINED SPOTTER
A FEW GOLF BALL SIZED HAIL.
0432 PM TSTM WND GST ELIDA 33.95N 103.65W
06/13/2015 E60 MPH ROOSEVELT NM TRAINED SPOTTER
A FEW GOLF BALL SIZED HAIL.
&&
EVENT NUMBER ABQ1502275
EVENT NUMBER ABQ1502276
50Special weather statement, Jun 13, 4:52 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 452 PM MDT SAT JUN 13 2015 NMZ530-531-132330- UNION COUNTY-HARDING COUNTY- 452 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND NORTHEASTERN HARDING COUNTIES UNTIL 530 PM MDT... AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF BUEYEROS...OR 24 MILES NORTHEAST OF MOSQUERO...MOVING EAST AT 10 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUEYEROS AND YATES. && LAT...LON 3604 10399 3624 10387 3621 10339 3583 10362 TIME...MOT...LOC 2252Z 285DEG 11KT 3609 10375 GUYER
Special weather statement, Jun 13, 5:38 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT SAT JUN 13 2015
NMZ534-535-140030-
CURRY COUNTY-QUAY COUNTY-
538 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CURRY AND
SOUTHEASTERN QUAY COUNTIES UNTIL 630 PM MDT...
AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
EAST OF TUCUMCARI TO 5 MILES NORTH OF BROADVIEW TO 10 MILES NORTHEAST
OF RANCHVALE...AND MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...SAN JON...GRADY...RANCHVALE...BROADVIEW...BELLVIEW...
WHEATLAND AND BARD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 339 AND 373.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL NEW MEXICO.
LAT...LON 3446 10356 3474 10348 3524 10365 3527 10305
3453 10304
TIME...MOT...LOC 2338Z 257DEG 35KT 3516 10353 3490 10323 3463 10323
KJSpecial weather statement, Jun 13, 5:46 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 PM MDT SAT JUN 13 2015
NMZ535-536-538-140030-
CHAVES COUNTY PLAINS-CURRY COUNTY-ROOSEVELT COUNTY-
546 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY...NORTHEASTERN
CHAVES AND ROOSEVELT COUNTIES UNTIL 630 PM MDT...
AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CLOVIS...MOVING EAST AT 40 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...PORTALES...TEXICO...ELIDA...DORA...CAUSEY...OASIS STATE
PARK...SAINT VRAIN...MILNESAND AND ARCH.
OTHER LOCATIONS AFFECTED INCLUDE GRULLA NATIONAL WILDLIFE REFUGE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3357 10364 3381 10389 3418 10363 3445 10356
3453 10305 3357 10305
TIME...MOT...LOC 2344Z 268DEG 35KT 3430 10320
KJLocal storm report, Jun 13, 5:49 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 1 E KENNA 33.84N 103.75W
06/13/2015 E60 MPH ROOSEVELT NM TRAINED SPOTTER
BIG LIMBS BROKE OFF IN YARD.
&&
EVENT NUMBER ABQ1502277
50Local storm report, Jun 13, 5:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 6 SW KENNA 33.78N 103.84W
06/13/2015 E1.00 INCH CHAVES NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1502278
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:50 AM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| Jun 13, 3:38 AM MDT | Special Weather Statement | ABQ | Curry | 52 min |
| Jun 13, 5:57 AM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| Jun 13, 6:31 AM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 13, 6:58 AM MDT | Special Weather Statement | ABQ | Curry, Quay | 32 min |
| Jun 13, 12:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| Jun 13, 1:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval, Valencia | 3 hr |
| Jun 13, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 20 min |
| Jun 13, 1:23 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 112 min |
| Jun 13, 1:28 PM MDT | Special Weather Statement | ABQ | Bernalillo | 47 min |
| Jun 13, 1:34 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 41 min |
| Jun 13, 1:39 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 66 min |
| Jun 13, 2:04 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 37 min |
| Jun 13, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jun 13, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 37 min |
| Jun 13, 2:30 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Jun 13, 2:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 83 min |
| Jun 13, 2:37 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Jun 13, 2:41 PM MDT | Flash Flood Warning | ABQ | Chaves | 2 hr |
| Jun 13, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 60 min |
| Jun 13, 2:51 PM MDT | Special Weather Statement | ABQ | Guadalupe | 39 min |
| Jun 13, 2:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 63 min |
| Jun 13, 3:02 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Jun 13, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 37 min |
| Jun 13, 3:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 57 min |
| Jun 13, 3:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 112 min |
| Jun 13, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 48 min |
| Jun 13, 3:29 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jun 13, 3:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 13, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 44 min |
| Jun 13, 3:51 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 84 min |
| Jun 13, 3:51 PM MDT | Special Weather Statement | ABQ | Roosevelt | 24 min |
| Jun 13, 3:54 PM MDT | Special Weather Statement | ABQ | Chaves | 51 min |
| Jun 13, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 49 min |
| Jun 13, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 54 min |
| Jun 13, 4:13 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 2 hr |
| Jun 13, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 60 min |
| Jun 13, 4:20 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jun 13, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 51 min |
| Jun 13, 4:30 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Quay, Roosevelt | 2 hr |
| Jun 13, 4:35 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 85 min |
| Jun 13, 4:40 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jun 13, 4:41 PM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| Jun 13, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 46 min |
| Jun 13, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 55 min |
| Jun 13, 4:52 PM MDT | Special Weather Statement | ABQ | Harding | 38 min |
| Jun 13, 4:56 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 49 min |
| Jun 13, 4:59 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 3 hr |
| Jun 13, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 38 min |
| Jun 13, 5:38 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 52 min |
| Jun 13, 5:39 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 96 min |
| Jun 13, 5:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.